# SDR SWAA075372

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 41,386 hours, 34,625 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: DAS414A1
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT HORIZONTAL TO ELEVATOR HINGE POINT BUSHINGS CORRODED.  REMOVED AND REPLACED BUSHINGS PER MM.
